Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Child got vomiting, rash on the face immediately after waking up from anesthesia post MRI. Allergic reaction?

my 6 yr old daughter had anesthesia today for an mri . About 30 minutes or so after waking up and eating some things at the hospital she started vomiting and after leaving the hospital she immediately started to develop a rash on her face.. it is still getting worse by getting bigger and darker. I have gave her benedryl hrs ago and it has not helped. Is she having an allergic reaction to the anesthesia??? Should I be worried? What should I do?
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pain Medicine & Palliative Care Specialist 's  Response
She may possibly be having a mild allergic reaction to a drug she was given in the hospital. You have given the correct treatment. She will probably settle with this. The signs that would need you to take her to hospital would be any wheezing or difficulty breathing or swelling of the face. It would be most unlikely that this will develop at this late stage after the procedure.
Dr K A Pottinger
Answered: Sun, 4 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor